Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Doubly sliced knots which are not the double of a disk


Author: L. Smolinsky
Journal: Trans. Amer. Math. Soc. 298 (1986), 723-732
MSC: Primary 57Q45; Secondary 57Q60
DOI: https://doi.org/10.1090/S0002-9947-1986-0860389-3
MathSciNet review: 860389
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we show that double disk knots can be distinguished from general doubly sliced knots in dimensions $ 4n + 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q45, 57Q60

Retrieve articles in all journals with MSC: 57Q45, 57Q60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0860389-3
Article copyright: © Copyright 1986 American Mathematical Society